RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2005, Volume 17, Number 5, Pages 17–23 (Mi mm187)  

This article is cited in 1 scientific paper (total in 1 paper)

Simulation of the magnetic properties of the double 1:1 perovskites: percolation approach

Yu. Yu. Tarasevich, E. N. Manzhosova

Astrakhan State University

Abstract: Percolation approach was applied to describe influence of the antisite defects and oxygen vacancies on magnetic properties of the double 1:1 perovskites.

Full text: PDF file (156 kB)

Bibliographic databases:
Received: 09.09.2004

Citation: Yu. Yu. Tarasevich, E. N. Manzhosova, “Simulation of the magnetic properties of the double 1:1 perovskites: percolation approach”, Matem. Mod., 17:5 (2005), 17–23

Citation in format AMSBIB
\Bibitem{TarMan05}
\by Yu.~Yu.~Tarasevich, E.~N.~Manzhosova
\paper Simulation of the magnetic properties of the double 1:1 perovskites: percolation approach
\jour Matem. Mod.
\yr 2005
\vol 17
\issue 5
\pages 17--23
\mathnet{http://mi.mathnet.ru/mm187}
\zmath{https://zbmath.org/?q=an:1086.78504}


Linking options:
  • http://mi.mathnet.ru/eng/mm187
  • http://mi.mathnet.ru/eng/mm/v17/i5/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tarasevich, YY, “Investigation into the influence of the degree of cation ordering on the magnetic properties of 1 : 1 double perovskites in the framework of the Heisenberg model”, Physics of the Solid State, 49:7 (2007), 1283  crossref  adsnasa  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:251
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020